# SDR MASA01033

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 489142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6623 - CMH-LGA - PILOT REPORTED AFT CABIN CEILING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE MEL''D THE DISCREPANCY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  DURING OVERNIGHT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED THE BULB.  OPS CHECKS GOOD.  (M)
